Home > Research > Publications & Outputs > Quantitative bounds in the polynomial Szemerédi...

Links

Text available via DOI:

View graph of relations

Quantitative bounds in the polynomial Szemerédi theorem: The homogeneous case

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>21/12/2017
<mark>Journal</mark>Discrete Analysis
Issue number5
Volume2017
Number of pages34
Pages (from-to)1-34
Publication statusPublished
Original languageEnglish
Externally publishedYes

Abstract

We obtain quantitative bounds in the polynomial Szemerédi theorem of Bergelson and Leibman, provided the polynomials are homogeneous and of the same degree. Such configurations include arithmetic progressions with common difference equal to a perfect kth power.